# SDR CH1A200395025

- Difficulty date: April 11, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BS 1030 FLOORBEAM UPPER STRUCTURE AROUND FASTENER HOLES LBL 24 & RBL 24.
